Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 58, NWS Pueblo, CO

June 10, 202210 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 10, 2022, 2:50 PM MDT for 10 counties in Colorado. It took effect at Jun 12, 2022, 11:00 AM MDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 10, 2022, 2:50 PM MDT (20:50 UTC)
In effect from
Jun 12, 2022, 11:00 AM MDT
Expired
Jun 12, 2022, 9:00 PM MDT
In force
10 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Huerfano County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 151 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:46 PM MDTNON-TSTM WND GST 643 Ese Hoehne, COASOS STATION KTAD TRINIDAD AIRPORT REPORTED 64-MPH WIND GUST WITH VIRGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3288 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WWUS85 KPUB 102050
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
250 PM MDT Fri Jun 10 2022

...A Red Flag Warning has been issued from 11am through 9pm on
Sunday for gusty winds and low relative humidity for Fire Weather
Zones 223 and 224, which includes the eastern San Juan and La 
Garita Mountains and the San Luis Valley...

...A Fire Weather Watch has been issued from late Monday morning
through Monday evening for gusty winds and low relative humidity 
for Fire Weather Zones 223 and 224, which includes the eastern San
Juan and La Garita Mountains and the San Luis Valley...

COZ223-224-111300-
/O.UPG.KPUB.FW.A.0049.220612T1700Z-220613T0300Z/
/O.NEW.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/
/O.NEW.KPUB.FW.A.0050.220613T1700Z-220614T0200Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
250 PM MDT Fri Jun 10 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
223 AND 224...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 223 AND 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Sunday. A Fire Weather Watch has
also been issued. This Fire Weather Watch for gusty winds and low
relative humidity is in effect from Monday morning through Monday
evening. The Fire Weather Watch is no longer in effect.

* Affected Area...Fire Weather Zones 223 and 224.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 9 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
6 follow-up statements
588 
WWUS85 KPUB 111034
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
434 AM MDT Sat Jun 11 2022

...A Red Flag Warning remains in effect from 11AM through 9PM on 
Sunday for gusty winds and low relative humidity for Fire Weather 
Zones 223 and 224, which includes the eastern San Juan and La 
Garita Mountains and the San Luis Valley...

...A Fire Weather Watch remains in effect from late Monday 
morning through Monday evening for gusty winds and low relative 
humidity for Fire Weather Zones 223 and 224, which includes the 
eastern San Juan and La Garita Mountains and the San Luis 
Valley...

COZ223-224-120245-
/O.CON.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/
/O.CON.KPUB.FW.A.0050.220613T1700Z-220614T0200Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
434 AM MDT Sat Jun 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 223 AND 224...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY 
FOR FIRE WEATHER ZONES 223 AND 224...

* Affected Area...Fire Weather Zones 223 and 224.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 9 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
413 
WWUS85 KPUB 111602
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1002 AM MDT Sat Jun 11 2022

...A Red Flag Warning remains in effect from 11AM through 9PM on
Sunday for gusty winds and low relative humidity for Fire Weather
Zones 223 and 224 and 225, which includes the eastern San Juan 
and La Garita Mountains, the San Luis Valley and all of the
Southern Mountains...

...A Fire Weather Watch remains in effect from late Monday
morning through Monday evening for gusty winds and low relative
humidity for Fire Weather Zones 223 and 224 and 225, which 
includes the eastern San Juan and La Garita Mountains, the San 
Luis Valley and all of the Southern Mountains...

COZ225-120815-
/O.EXA.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/
/O.EXA.KPUB.FW.A.0050.220613T1700Z-220614T0200Z/
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
1002 AM MDT Sat Jun 11 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 225...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 225...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Sunday. A Fire Weather Watch has
also been issued. This Fire Weather Watch for gusty winds and low
relative humidity is in effect from Monday morning through Monday
evening.

* Affected Area...Fire Weather Zone 225.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 11 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ223-224-120815-
/O.CON.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/
/O.CON.KPUB.FW.A.0050.220613T1700Z-220614T0200Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
1002 AM MDT Sat Jun 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 223 AND 224...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 223 AND 224...

* Affected Area...Fire Weather Zones 223 and 224.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 9 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Hodanish
387 
WWUS85 KPUB 112040
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
240 PM MDT Sat Jun 11 2022

...A Red Flag Warning remains in effect from 11 AM through 9 PM 
on Sunday for gusty winds and low relative humidity for Fire 
Weather Zones 223 and 224 and 225, which includes the eastern San 
Juan and La Garita Mountains, the San Luis Valley and all of the 
Southern Mountains...

...A Red Flag Warning has been issued from 11 AM through 8 PM on 
Monday for gusty winds and low relative humidity for Fire Weather
Zones 223 and 224 and 225, which includes the eastern San Juan 
and La Garita Mountains, the San Luis Valley and all of the 
Southern Mountains...

COZ223>225-121245-
/O.UPG.KPUB.FW.A.0050.220613T1700Z-220614T0200Z/
/O.NEW.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/
/O.CON.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
240 PM MDT Sat Jun 11 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 223...224 AND 225...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
223...224 AND 225...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 8 PM MDT Monday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zones 223...224 and 225.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 10 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
085 
WWUS85 KPUB 120938
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
338 AM MDT Sun Jun 12 2022

...A Red Flag Warning remains in effect from 11 AM through 9 PM
on Sunday for gusty winds and low relative humidity for Fire
Weather Zones 223 and 224 and 225, which includes the eastern San
Juan and La Garita Mountains, the San Luis Valley and all of the
Southern Mountains...

...A Red Flag Warning remains in effect from 11 AM through 8 PM 
on Monday for gusty winds and low relative humidity for Fire 
Weather Zones 223 and 224 and 225, which includes the eastern San 
Juan and La Garita Mountains, the San Luis Valley and all of the 
Southern Mountains...

COZ223>225-130145-
/O.CON.KPUB.FW.W.0058.220612T1700Z-220613T0300Z/
/O.CON.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
338 AM MDT Sun Jun 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 223...224 AND 225...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 223...224 AND 225...

* Affected Area...Fire Weather Zones 223...224 and 225.

* Winds...Southwest 25 to 35 mph with gusts up to 50 mph.

* Relative Humidity...As low as 10 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
536 
WWUS85 KPUB 122053
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
253 PM MDT Sun Jun 12 2022

...A Red Flag Warning remains in effect through 9 PM today for 
gusty winds and low relative humidity for Fire Weather Zones 223 
and 224 and 225, which includes the eastern San Juan and La Garita
Mountains, the San Luis Valley and all of the Southern 
Mountains...

...A Red Flag Warning remains in effect from 11 AM through 8 PM
on Monday for gusty winds and low relative humidity for Fire
Weather Zones 223 and 224 and 225, which includes the eastern San
Juan and La Garita Mountains, the San Luis Valley and all of the
Southern Mountains...

...A Fire Weather Watch has been issued for Tuesday morning 
through Tuesday evening for gusty winds and low relative humidity 
for Fire Weather Zones 223 and 224 and 225, which includes the 
eastern San Juan and La Garita Mountains, the San Luis Valley and 
all of the Southern Mountains...

COZ223>225-131300-
/O.NEW.KPUB.FW.A.0051.220614T1700Z-220615T0200Z/
/O.CON.KPUB.FW.W.0058.000000T0000Z-220613T0300Z/
/O.CON.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
253 PM MDT Sun Jun 12 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
223...224 AND 225...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 223...224 AND 225...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 223...224 AND 225...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Tuesday morning through Tuesday evening.

* Affected Area...Fire Weather Zones 223...224 and 225.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph. The
  strongest winds will occur on Monday.

* Relative Humidity...As low as 9 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Hodanish
234 
WWUS85 KPUB 130315
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
915 PM MDT Sun Jun 12 2022

...A Red Flag Warning remains in effect from 11 AM through 8 PM
on Monday for gusty winds and low relative humidity for Fire
Weather Zones 223 and 224 and 225, which includes the eastern San
Juan and La Garita Mountains, the San Luis Valley and all of the
Southern Mountains...

...A Fire Weather Watch remains in effect for Tuesday morning 
through Tuesday evening for gusty winds and low relative humidity 
for Fire Weather Zones 223 and 224 and 225, which includes the 
eastern San Juan and La Garita Mountains, the San Luis Valley and 
all of the Southern Mountains...

COZ223>225-131915-
/O.EXP.KPUB.FW.W.0058.000000T0000Z-220613T0300Z/
/O.CON.KPUB.FW.W.0059.220613T1700Z-220614T0200Z/
/O.CON.KPUB.FW.A.0051.220614T1700Z-220615T0200Z/
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
915 PM MDT Sun Jun 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 223... 224 AND 225... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING 
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY 
FOR FIRE WEATHER ZONES 223...224 AND 225... 

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 223...224 AND 225...

* Affected Area...Fire Weather Zones 223...224 and 225.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Relative Humidity...As low as 9 percent.

* Impacts... Conditions will be favorable for rapid rates of 
  fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:46 PM MDT, 4 minutes earlier.

Area forecast discussion, Jun 10, 2:46 PM MDT, 4 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
246 PM MDT Fri Jun 10 2022

.SHORT TERM...(This evening through Saturday)
Issued at 240 PM MDT Fri Jun 10 2022

Key Messages:

1) Getting hot with record highs possible.

2) Isolated thunder in the high terrain.

Currently...

Overall, mostly clear skies prevailed across the region at 2 PM. The
only exception was over the San Juans, and especially La Garitas as
quite a bit of cumulus were noted. Cumulus was also noted, albeit
less extensively, over the S Sangres, the upper Ark Rvr Valley,
Fremont and parts of te Pikes Peak Region. Some mid/high level
clouds over northeastern CO were moving southeast towards the area.

Temps at this hour were well into the 80s across the plains and
valleys, with 60s and 70s elsewhere.

Rest of Today and into Tonight...

Main concern early on will be isolated high based convective showers
over the high terrain and possibly northern El Paso county. If these
showers were to initiate, locally strong gusty outflow winds would
be possible.

Otherwise, anticipate a mild night over the region. Mins by morning
will be quite warm, with lows mainly in th 60s most of the plains
with mainly 40s in the valleys and 30s in the mtns. Al light winds
from a southerly component will occur most areas except in the
valleys where winds will be light and variable.

Tomorrow...

Hot. With the ridge building over the region and 700 mb temps
increasing to 16 to 18C, expect temps to be in the 100s across a
good part of the plains tomorrow, with temps well into the 90s
across the Palmer and Raton Mesa regions. For now, have temps in the
lower Ark Rvr Valley region of the Plains in the 102-103 range, but
some guidance even has it 2-3 degrees warmer than these values.

Although min humidity values will be critical nearly all areas,
(below 15%), winds will be light and primarily diurnally driven
through the day, so fire weather concerns will be minimal for
tomorrow.

In the mtns and valleys, it will also be be on the warm side with
winds a bit stronger, but below Red Flag criteria.

Some isolated thunder will once again be possible, with the guidance
showing somewhat of a preferred region from the La Garitas,
extending northeast across the n SLV, N Sangres, Fremont into N El
Paso county later in the day.

.LONG TERM...(Saturday night through Friday)
Issued at 240 PM MDT Fri Jun 10 2022

Key Messages:

1) Critical fire weather conditions from Sunday through Tuesday,
especially in the San Luis Valley.

2) Near record heat continues through Monday.

3) Better chances for precipitation by the end of next week.

Saturday Night and Sunday

Low temperatures for Saturday night will remain about 10-15 degrees
above average under clear skies. On Sunday, we will start to see the
return of southwesterly flow as a large trough begins to move in
from our west. Winds will gust out of the southwest at around 35 mph
on Sunday afternoon in the San Luis Valley.  We have already issued
a Red Flag Warning for Sunday afternoon for the San Juan Mountains
and the San Luis Valley where humidity values look to fall into the
low teens by noon. This warning may need to be expanded into the
northern I-25 corridor depending on any fuels status updates
following recent appreciable precipitation there. We'll see yet
another day of near record temperatures in the San Luis Valley,
along with more triple digit highs for our eastern plains.

Monday and Tuesday..

Both the GEFS and EPS are showing troughing and strong southwesterly
flow to start out the week, though models have slowed its arrival by
about 12-24 hours over the past several model runs. The general
consensus is to keep the main system north of us, and to put the
strongest pressure gradient over us on Tuesday now. This track will
keep southern Colorado in the southern sector of the trough, leading
to a very windy, hot, and dry start to our week. With this setup,
we'll see critical to extreme fire weather conditions on both Monday
and Tuesday. We've gone ahead with a fire weather watch on Monday,
as conditions have looked consistently favorable for a widespread
event for the past several days now. For now we've only issued for
the San Juans, La Garitas, and the San Luis Valley, since fuels
status is still questionable in the Sangres, the Wets, and the I-25
corridor. Fuels have recovered out on our eastern plains, but we
will still see daytime highs near or just over 100 degrees on
Monday, and well into the upper 90s for Tuesday, along with 35-40
mph southwesterly wind gusts. Wind gusts look to stay closer to 25-
35 mph out west and along the I-25 corridor. However, with daytime
highs still soaring well above average on both days, humidity values
will likely fall down into the single digits by noon for all
locations along and west of I-25.

Wednesday through Friday..

As the trough passes to our north, it sends a cold front through
Colorado on Tuesday, bringing with it some cooler temperatures and
slight chances for precipitation on Tuesday and Wednesday. There are
still considerable differences in available moisture with this
front, with the GFS currently looking very dry. If the wetter EC
solutions come to fruition, we'll see a better chance for showers
and thunderstorms, but at this point it looks unlikely as the system
will keep most available moisture to our north. An upper level high
sets up to our south advecting gulf moisture into our region for
Thursday and Friday, which brings in much better chances for rain
than what we've seen lately, especially in our western mountains.
Ensembles show a large trough pushing into the Pacific Northwest
late next week, and though timing and location vary a great deal at
this point, it seems we could be in for some nice precipitation by
late next week and into next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 240 PM MDT Fri Jun 10 2022

VFR conditions are anticipated during the next 24 hours at all 3 taf
sites, KPUB, KCOS and KALS. Winds will be light and diurnally
driven.

&&

.CLIMATE...

Record Highs for Sat, June 11

PUB 104 in 2013
COS  97 in 2013
ALS  89 in 1981

Record Highs for Sun, June 12

PUB: 104 in 1981
COS:  94 in 1956 and 1952
ALS:  89 in 2021

Record Highs for Mon, June 13

PUB: 101 in 1981
COS:  92 in 2006 and 1956
ALS:  90 in 2021

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ223-224.

Fire Weather Watch from Monday morning through Monday evening
for COZ223-224.

&&

SHORT TERM...HODANISH
LONG TERM...EHR
AVIATION...HODANISH
CLIMATE...HODANISH
Hazardous weather outlook, Jun 10, 11:12 AM MDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1112 AM MDT Fri Jun 10 2022

COZ058>089-093>099-111715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1112 AM MDT Fri Jun 10 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few high based thunderstorms will be possible over the higher
terrain later this afternoon and evening. The main concern will be
a few cloud to ground lightning flashes and wind gusts to 50 mph.

Near critical fire weather conditions will be possible across
portions of the San Luis Valley through this early evening due to
gusty winds and low relative humidity.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated high based thunderstorms will be possible Saturday and
Sunday over and near the mountains and near the Kansas border on
Sunday. These thunderstorms may produce localized gusts to around
45 mph but little if any rainfall. A strong storm will be possible
across northeast portions of Kiowa county on Sunday if sufficient
moisture along a dry line is present.

Critical Fire Weather conditions will be possible for Sunday
across the San Luis Valley and southwest mountains which will
likely expand to include all of the southern mountains for Monday
as gusty winds and very low humidity values overspread the region.
Tuesday will be slightly cooler but similarly dry and windy with
elevated fire danger concerns.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed through tonight.

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:54 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Mineral, Rio Grande, Saguache11 hr
Jun 10, 2:50 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more24 hr

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.